# SDR UPS01235534

- Difficulty date: March 28, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  SUSPECT CRACK FWD CARGO DOOR INTERIOR AT HORIZONTAL STIFFENER LWR FLANGE IN CONTACT WITH INTERIOR SKIN FROM FWD END.  REPLACED DOOR IAW NRC 320552
